# SDR COMA9910167

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Condition: Failed
- Location: Cockpit
- Part time: 4,003 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT ZERO.  REPLACED THE FLAP ANNUNCIATOR.
